# SDR DALA2020010200012

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 99,481 hours, 13,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 1200 - DIV - TO SEA DUE LEFT HYD QTY DROPPING. CORRECTIVE ACTION: LT ELEC PUMP PRESSURE FILTER DPI FOUND LEAKING. REPLACED DPI O RING PER B767 AMM 29-11-17. LP 6742890
